# SDR SWIA202162205

- Difficulty date: September 13, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SIDE OF FRAME ON FLANGE AT STATION 295 BTW STR26R AND 27   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED WITH NEW FS 295.00 FRAME SECTOR P/N SH670-31353-1 BETWEEN STGR 25R AND STGR 25L REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG# SH670-31630 REV. K. COMPLIED WITH TASK CARD 51-900-1002-SKY,  LEAK CHECK GOOD AT THIS TIME.
